# SDR UPS99828999

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, STA 940 TRACK HAS A SCALLOP GOUGED AND TANG BROKEN OFF.  REMOVED SEAT TRACK FROM SPLICE TO SPLICE. LOCATED AND DRILLED NEW SEAT TRACK (2 EA) AND SPLICE IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-3-0.
